# SDR SWAA2013042415070

- Difficulty date: April 20, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 20,633 hours, 12,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A2212
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN NEXT TO FORWARD FLIGHT ATTENDANT JUMP SEAT FELL OFF MOUNT.  REMOVED AND REPLACED BASE ASSY PER MM.
